# SDR CALA2011111500734

- Difficulty date: November 14, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N19621
- Make and model: Boeing 737524
- Aircraft serial: 27334
- Aircraft time: 45,792 hours, 24,547 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR RED LIGHT ILLUMINATED WHEN GEAR WAS RAISED.  LANDING GEAR EXTENDED NORMAL.  SIMULATED GEAR RETRACTION AND EXTENSION WITH PLATES AND FERRIS METAL BLOCKS.  ALL CHECK NORMAL.REF MM 32-61-00.  A/C OK TO CONTINUE.  CREW DECLARED EMERGENCY LANDING IN EWR.
